# SDR 9613929919

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warn Comp
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL WARNING SYSTEM ACTIVATED ON ROTATION.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT STALL WARNING COMPUTER AND RIGHT AOA TRANSDUCER, OPERATIONAL CHECK NORMAL.
